# SDR ASAA2022082740186

- Difficulty date: August 27, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 67,200 hours, 34,250 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 365530092402225
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 60.75 FROM STA 344 TO STA 500C HAS CORROSION MULTIPLE PLACES. GROUNDED - YES. REPAIRED SEAT TRACK RBL 60.75 STA 344 TO 500C IAW ASA EA# 700-53EA-24772W=1.0 O=1.00 R=.942 L=3.00 D=.058.
